MAUDE Adverse Event Report: GUNZE LIMITED NEOVEIL; Mesh, surgical, absorbable, staple line reinforcement

GUNZE LIMITED NEOVEIL; Mesh, surgical, absorbable, staple line reinforcement
Model Number NV-L-015G
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure to Anastomose (1028)
Type of Reportable Event Serious Injury
Event or Problem Description
Mfr report #: 3010668881-2026-00002.An anastomotic leak occurred.

Brand Name
NEOVEIL
Common Device Name
Mesh, surgical, absorbable, staple line reinforcement
Manufacturer (Section D)
GUNZE LIMITED
46 natsumegaichi, aono
ayabe
kyoto, 623-8 513
JA  623-8513
MDR Report Key25345058
Report Number3012602431-2026-00051
Device Sequence Number17465417
Product Code OXC
UDI-Device Identifier04548366322481
UDI-Public04548366322481
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2026
Report Date (Section F) 05/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNV-L-015G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/26/2026
Event Location Hospital
Date Report to Manufacturer05/31/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/31/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA05/31/2026